# SDR CALA2013083090872

- Difficulty date: August 29, 2013
- Submitted: October 10, 2013
- Operation: Air carrier
- Aircraft: N799UA
- Make and model: Boeing 777222
- Aircraft serial: 26926
- Aircraft time: 67,574 hours, 9,586 cycles
- Engine: Pwa PW40903
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part serial: W33
- Condition: Dirty
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

MID GALLEY HAS SMOKE.  WARMER OVEN W33 SMOKES WHEN IN USE.  FOUND BURNED CHOCOLATE IN OVEN.
